# SDR USAA2009101992813

- Difficulty date: September 22, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6924712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ANGLE CHANNEL AT FORWARD END OF FORWARD ENTRY DOOR SILL BETWEEN BS 312 TO BS 340 S17L.  REPLACED ANGLE CHANNEL AT FORWARD END OF FORWARD ENTRY DOOR SILL BETWEEN BS 312 TO BS 340 S17L IAW B737 SRM 51-10-02 & BOEING DRAWING 69-2471.
